# SDR UALA2011032101358

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 67,188 hours, 25,352 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER DOOR 1L OPENED.  MATERIAL IS HANGING FROM BOTTOM OF DOOR.  NEED MECHANIC TO INVESTIGATE & CONTACT SAMC.  DOOR 1L SLIDE DEACTIVATED FOR MAINTENANCE.  REMOVED SLIDE COVER AND INSPECTED GIRT BAR ASSY, FOUND RT GIRT BAR SLIDER ASSY DISCONNECTED FROM GIRT BAR.  REPORTED FINDING TO SAMC CONTROLLER.  SECURED GIRT BAR PER MM, NO DEFECTS NOTED.  REACTIVATED SLIDE.
